Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Receiving implaanted hormonal replacement therapy, difficulty in urination, urethral stenosis, rectocele.Reasons?

I have been receiving implanted hormone replacement therapy since August of 2011. Approximately 3 months ago I began having difficulties with urinary hesitancy. I went to a urologist and was told my urethra is narrowing (urethral stenosis) and wonder if it has anything to do with bioidentical implanted HRT . The urologist also noted a grade 1 rectocele . HX: No prior history of diabetes but I do have metabolic syndrome and fatty liver disease along with insulin resistance and absorption issues. I go to a Hepatologist and endocrinologist as well.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Urethral stenosis can be due to old age, hormonal deficiency , infections etc. Hormonal replacement would be beneficial for the stricture than causing it. Usually lack of estrogen can cause urethral narrowing. So estrogen creams are prescribed to counteract it. Rectocele would not cause urethral stenosis.
It is simple to treat urethral stenosis in females. It can be dilated by an urethral dilator under local anaesthesia. Repeated dilatations and estrogen creams will take care of the stenosis.
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor